# SDR FDEA202205141216

- Difficulty date: May 14, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #241RG FLOOR PANEL WAS FOUND INSERT DAMAGED WITH MARK   REPLACED THE DAMAGED INSERT WITH NEW INSERT I.A.W A300-600F SRM 51-72-10-001, P.2
